# SDR SWAA2014090231448

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 68,035 hours, 56,621 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645165A
- Part serial: MA7618
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER DELAMINATED.  R & R NR 6 SPOILER IAW MM
